Amoxicillin/Clavulanate - can amoxicillin cause yeast infection?

Answers (1)

Anonymous

19 Mar 2012

Yes any antibiotic can because it kills off all bacteria bad and good. Good bacteria keep the yeast from over growing. Next time you get rx'ed antibiotics, ask for diflucan, an oral med that treats yeast from the inside. Patti

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amoxicillin/Clavulanate - I have had a chest infection but now it is more in the stomach area. Will?

... this help by taking the product to fix a slight chest but more of a stomache virus

1 answer 3 Jan 2012

Amoxicillin/Clavulanate - am I having a severe recation to this medicine?

My infection feels gone but now my throat hurts really bad after only 4 days, im on the meds for ten days. Should i go to the emergency room, should ...

1 answer 27 May 2013

Monistat-1 - I read the instructions on monistat 1 and it said that the itching I already feel maybe

... get a little worse. how long until that stops? also, I just finished taking amoxicillin for a cold. could that be what caused my yeast infection ...

1 answer 7 Nov 2014